About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 568632, 9 pages
http://dx.doi.org/10.1155/2013/568632
Research Article

Approximate Hamiltonian Symmetry Groups and Recursion Operators for Perturbed Evolution Equations

1School of Mathematics, Iran University of Science and Technology, Narmak, Tehran 1684613114, Iran
2Department of Complementary Education, Payame Noor University, Tehran 19395-3697, Iran

Received 11 October 2012; Revised 18 December 2012; Accepted 1 January 2013

Academic Editor: Rutwig Campoamor-Stursberg

Copyright © 2013 M. Nadjafikhah and A. Mokhtary. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Nadjafikhah and A. Mokhtary, “Approximate Hamiltonian Symmetry Groups and Recursion Operators for Perturbed Evolution Equations,” Advances in Mathematical Physics, vol. 2013, Article ID 568632, 9 pages, 2013. doi:10.1155/2013/568632